# SDR 00FDEA00162

- Difficulty date: March 17, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN BULGING AND POPPED FASTENER HEADS BS 950F+13, STR 28L.  **  S/D  **  R&R DAMAGE PER FEDEX SRM 53-10-3 FIG 1.
